I've been on generic Lexapro 10 mg for 5 days now, I still have severe anxiety and feel miserable, any idea when this medication will start working? What else can I do to feel better ? Please help !
Aircon; Remember it is normal when you first get started on many of these medications like lexapro that your anxiety and other symptoms feel worse for the first 5 to 14 days, Then it starts to kick in and you should get much more relief. Please just hang in there you should be feeling better very soon. Stay positive Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2013 • 1 answer
Posted 31 Jul 2013 • 4 answers
Posted 14 Nov 2014 • 1 answer
Posted 26 Apr 2015 • 2 answers
Posted 17 Oct 2016 • 3 answers